I started taking 20mg Citalopram 5 days ago. Day one I felt instantly better strangely (psychosemantic?) and had no appetite. It felt like the first stages of coming up on ecstasy, clenching jaw and spaced out. This feeling has persisted and actually gotten slightly worse.
I don't mind this too much, I'm more concerned with how spaced out I feel. I'm a step behind in conversations and very conscious of not being 'with it' when I'm around people which is upsetting me..
My personality has definately flattened, I don't feel particularly humorous as I normally do. However I am not experiencing the low dips that I go into throughout the day which is somewhat of a relief.
Has anyone experienced symptoms like this? I am prepared to stop taking them as I just feel so whacked out..my depression is mild not acute so I'm still not sure I should be taking meds. They have helped out at work slightly as I am able to concentrate again and not let my mind wander off to the dark side..
Do the side effects wear off? Will I feel slightly normal and 'with it' again??